(54.81.96.11)
Users online: 1959    [ij] [ij] [ij] 
Example of HTML Menu
Email id
 

Baba Farid University Dental Journal
Year : 2014, Volume : 5, Issue : 1
First page : ( 76) Last page : ( 85)
Print ISSN : 0976-8181. Online ISSN : 2230-7273.

“Tooth wasting diseases”-A review article

Pathak Shahjad, PG Student, Bansal Abhishek, Associate Professor, Meena Kumari, Professor and Head, Kukreja Navneet, Professor, Chaudhary Devendra, Professor

Address for Correspondence: Dr. Shahjad Pathak, PG Final Year Student, Dept. of Conservative Dentistry and Endodontics, M.M College of Dental Sciences & Reasearch, Mullana, Ambala

Online published on 28 May, 2014.

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
277,692,298 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.